Codral Pe Day & Night Tablets 48 Pack

Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 36 Day capsules and 12 Night capsules.

Effective Day & Night time Relief of:

-Headaches and fever
-Blocked nose/runny nose
-Body aches and pains

The symptoms of cold & flu usually start when you first get a runny nose, followed by watery eyes. Next a stuffy nose and then congestion sets in. And if you’re really unlucky, the sneezing and coughing may start. These symptoms normally last 3-10 days. Use Codral Day & Night new formula for cold and flu.

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Tax included. Shipping calculated at checkout.

Instock

Regular price $28.00 Sale price $22.99 $5.01
/

For Adults and Children 12 years and over: 2 red (day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.
Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg
Do not use ✖ for children under 12 years ✖ if you are hypersensitive to any of the ingredients ✖ if you have taken paracetamol ✖ if you are taking antidepressants ✖ if you have taken antihistamines ✖ if blister foil is broken. Ask your doctor before use if you • have any medical condition or are taking any other medicines or are a chronic alcohol abuser • have high blood pressure • have heart problems • are pregnant or breastfeeding • have a chronic cough or excessive secretions. Unless advised by a doctor • do not take this medicine for longer than a few days at a time if you are an adult • do not give this medicine to children and adolescents for longer than 48 hours at a time. Caution • Keep out of reach and sight of children • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity • Phenylephrine may cause sleeplessness in some people • Night capsules may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Reviews See what others say